# SDR SWAA2024082212157

- Difficulty date: July 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRAILING EDGE BEAM ON TOP LOWER SURFACE BETWEEN ORSS 452 TO ORSS 505 AT RT WING.   REPLACED TRAILING EDGE BEAM AND FASTENERS ON TOP LOWER SURFACE BETWEEN ORSS 452 TO ORSS 505 AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG: 115A3710 SHEET: 3 REV -.  REPLACED TRAILING EDGE BEAM AND FASTENERS ON TOP LOWER SURFACE BETWEEN ORSS 452 TO ORSS 505 AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG: 115A3710 SHEET: 3 REV -.
